Is it a fluke? PES Shift
- 04-25-2011, 02:26 AM
Is it a fluke? PES Shift
I was so excited to start taking PES Shift. When I took my first dose kinda felt a little light headed over the course of 4 days I would get these feelings in my chest as if my heart would stop beating ( could be having a panic attack )
Do you guys think this is due to increased anxiety or what?
BTW I've been off shift for 2 weeks now and I feel fine no light headedness or that random chest incident. Let me know what you think..
- 04-25-2011, 02:40 AM
- 04-25-2011, 02:44 AM
Sometimes when i take a new supplement i cause a self fulfilling prophecy in regards to anxiety. I'll think "maybe this supplement will raise my heart rate too much or cause me to freak out", and i spend so much time worrying about it, that it actually happens. Not because the supplement did it, but because I'm worrying that it will, which is causing increased anxiety in itself.
04-25-2011, 03:07 AM
04-25-2011, 03:13 AM
No problem, I'm on it right now with great results. Check my non stim transformation thread in the PES section.
04-25-2011, 01:36 PM
I've been on shift for over 3 wks & take 2 caps before bed & sleep like a baby. I'm not having those issues @ all.
04-25-2011, 01:43 PM
04-25-2011, 07:28 PM
I experienced horrible chest pain from Shift. I didn't think it could be Shift since it's non-stim but I stopped taking it and my chest pain was gone. I was on no other supplements.
04-25-2011, 08:39 PM
04-25-2011, 08:43 PM
Its very possible that you could have obtained these symptoms from Shift, shift entails with thyroid function, one of the common side effects of too little or too much thyroid production is anxiety/panic attacks. Get some blood work done to see where your thyroids stand.
04-30-2011, 05:38 PM
I had the same thing taking AT2 a while back. I'd get serious heart throbbing at nighttime. It's probably for the reason the above poster mentioned.
06-28-2011, 09:44 PM
I've been running Shift about a month with Dexaprine and dropped a lot of weight. I am extremely happy with the stack.
The problem is I have noticed an itch. I take one Dexaprine and one Shift in the morning, and one Shift later in the day (about mid afternoon). Without fail about 3-4 hours after Shift I get itchy all over.
I know both had the same ingredient, so is it know to cause a skin crawling itch all over?
06-28-2011, 11:10 PM
06-28-2011, 11:11 PM
06-28-2011, 11:52 PM
Thank you Andrew732 for posting an honest reply. I took Shift and experienced such bad chest pain I went to the hospital and then to a cardiologist. No bad feelings towards PES-I just ordered Erase and Anabeta to try both as I haven't yet but both Shift and Alpha T-2 gave me awful side effects. Yes, everything can effect people differently but it's exhausting seeing the same people always suggest it must be the case of this or that...instead of it being a case of side effects from a supplement and people should know they exist and are happening to others.
07-03-2011, 05:08 PM
I didn't have that feeling at all. I dosed two caps two times a day on empty stomach. But I didn't see much at all from Shift, which was pretty rare considering how popular it was so maybe I'm just weird.
07-26-2011, 04:36 PM
I took shift this morning and I feel a bit warmer and a bit anxious but being anxious might be caused by a fat burner I took with shift. Im gonna try not using the fat burner with shift tomorrow to see if there is a difference gott say this took effect pretty quick.
07-26-2011, 10:11 PM
08-15-2011, 02:44 AM
08-16-2011, 07:03 PM
Similar Forum Threads
- By mmacrazy in forum SupplementsReplies: 80Last Post: 07-06-2012, 07:04 PM
- By BPjohn123 in forum PESReplies: 16Last Post: 05-08-2011, 02:29 PM
- By nattydisaster in forum SupplementsReplies: 94Last Post: 03-25-2011, 09:25 PM
- By redrocket399 in forum AnabolicsReplies: 17Last Post: 03-24-2009, 08:34 PM
- By badfish21981 in forum Get Diesel NutritionReplies: 4Last Post: 02-07-2009, 02:49 PM